# SDR FDEA201607012207

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 100,373 hours, 33,119 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ACG73305501
- Part serial: AQ0043
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT ON INTIAL TAKE OFF.  RAN QRH HAD RED UNSAFE NOSE GEAR INDICATION.  ANOTHER AIRPLANE SAID NOSE GEAR WAS EXTENDED.  WHEN GEAR HANDLE WAS PUT DOWN, NOSE GEAR IMMEDIATELY TURNED GREEN.  FOUND NOSE GEAR UNLOCK CYLINDER BYPASSING.  R & R NLG UNLOCK CYLINDER IAW MM 32-35-02-2.  JACKED NOSE GEAR, SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS IAW MM 32-20-00-5.  LEAK AND OPS CK GOOD.
